MathSciNet Relay Station
MathSciNet bibliographic data
MR2381939 11F25 (11F27)
Andrianov, A. N. The action of Hecke operators on Maass theta series and zeta functions. (Russian) Algebra i Analiz 19 (2007), no. 5, 3--36; translation in St. Petersburg Math. J. 19 (2007), no. 5, 675–698
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement